It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-31-2009, 01:43 PM   #1
Newbie
(female)
 
Join Date: Jan 2009
Posts: 5
Abbieva HB User
Would you switch pills? Quasense causing acne

I recently switched to Quasense (Generic Seasonale) after my new insurance company would not allow me to use my monthly pills (Zovia-Genric for Demulen) as the Dr. prescribed, back to back for 3 months skipping the sugar pills. It was really annoying I would call in my prescription when i finished my 3 weeks of active pills and get all the way to the pharmacy for them to tell me it was "too soon" and that I would have to come back. I would have them call the insurance company who let me do this once or twice but after that they wouldn't allow it. So, I thought switching to the pill prescribed to let you have your periods 4 times per year would be the solution. I start taking the pills to have fewer periods and ease my severe cramps and headaches. Now that I have finished the 4 pacs of quasense I need to do something. I have been having acne breakouts and my skin is just horrible! I know I can switch to another pill that will help clear up my skin but then I will have to have a painful period every month. So the trade off is...look good and suffer miserably a few days per month or look terrible so I only have to suffer 4 times her year! What would you do? I have gotten some OTC acne treaments but my skin is SO sensitive that everything I try dries it out and irritates it. I guess I could go to a dermatologist but that seems like a pain in the ***. Do you think it would make a difference if I switched to the name brand Seasonale? Or should I stick with it another cycle? Or just switch to Ortho Tri cyclen or another pill approved to clear skin?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
Is this cystic acne? curly fry Acne 9 06-12-2010 01:23 AM
Birth control pills causing fatigue and pain? Madeofglass Birth Control 4 03-11-2010 12:32 PM
When Can I Switch BC Pills? hollandlop Birth Control 1 09-30-2007 10:25 AM
Switch of pills Lea18 Birth Control 6 05-17-2007 12:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!